# SDR DL767050049

- Difficulty date: January 21, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N102DA
- Make and model: Boeing 767232
- Aircraft serial: 22214
- Aircraft time: 68,059 hours, 33,268 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pseu
- Part number: 849703
- Part serial: 409
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLAP RETRACTION GOT L/E FLAP DISAGREE.  ON FINAL GOT L/E FLAP ASYM PLI WAS FLUCTUATING POS 5 DEG TO POS 12 DEG.  T/S PER FIM 27-81-00.  PSEU FAULTS CARD NR 10 AND SHOWS CODES 305 421 422 AND 301.  REPLACED PSEU. FSEU SHOWS OUTBD SLAT RVDT MISSING AND 603 FLAP LVR RVDT MISRIG.  RESET FSEU.  RAN FLAPS AND SLATS NUMEROUS TIMES.  OPS CK OK.  NO FURTHER FAULTS.
